On Some Ramanujan Identities for the Ratios of Eta-Functions

Authors

  • S. Bhargava
  • K. R. Rajanna
  • K. R. Vasuki Univ. Mysore, India

Abstract

We give direct proofs of some of Ramanujan’s P-Q modular equations based on simply proved elementary identities from Chapter 16 of his Second Notebook.

Published

25.08.2014

Issue

Section

Research articles

How to Cite

Bhargava, S., et al. “On Some Ramanujan Identities for the Ratios of Eta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 8, Aug. 2014, pp. 1011–1028, https://umj.imath.kiev.ua/index.php/umj/article/view/2196.